# SDR 2001UALA01074

- Difficulty date: June 15, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 66,912 hours, 17,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 1175 UNDER T-CAP FROM LBL 30-RBL 45, BOTH SIDES OF WEB CORRODED UNDER NUT PLATES.  MAJOR REPAIR ACCOMPLISHED.  REPLACED T-CAP PER SRM 53-00-51, BAC DRAWING 146T1060 AND INSTALLED PER SRM 51-40-2.
